# SDR SWAA2023012594012

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 61,695 hours, 36,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FWD ENTRY DOOR BROKEN<[01] R&R?D EMERGENCY EXIT SIGN ASSY PER AMM 33-51-01 .OPS CK GOOD.
